# SDR SWAA2022022172418

- Difficulty date: January 26, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737*
- Aircraft serial: 30236
- Aircraft time: 60,283 hours, 37,501 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E WIGGLE PLATE AT ORSS 261 IS CRACKED. / [01] REMOVED AND REPLACED LEFT WING T/E WIGGLE PLATE AT ORSS 261 IAW SRM 51-40- 02-0G-0; PARA. 4.;[02] VERIFIED JOB COMPLETE;[03] VERIFIED CORRECTIVE ACTION 1.
